# SDR 9808646638

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND D-ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK GOOD.
